# SDR AALA202112221320

- Difficulty date: December 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A300*
- Aircraft serial: 5795
- Aircraft time: 26,323 hours, 10,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT PASSENGER / CREW DOOR 842 ASSIST BOTTLE SHOWING IN THE YELLOW AT 68 DEGREES. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
